On a Certain Property of Closed Hypersurfaces in an EINSTEIN Space.
Commentarii mathematici Helvetici, Tome 38 (1963), pp. 165-171
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1963__38_139273,
author = {Yoshie Katsurada},
title = {On a {Certain} {Property} of {Closed} {Hypersurfaces} in an {EINSTEIN} {Space.}},
journal = {Commentarii mathematici Helvetici},
pages = {165--171},
year = {1963},
volume = {38},
zbl = {0198.54102},
url = {http://geodesic.mathdoc.fr/item/CMH_1963__38_139273/}
}
Yoshie Katsurada. On a Certain Property of Closed Hypersurfaces in an EINSTEIN Space.. Commentarii mathematici Helvetici, Tome 38 (1963), pp. 165-171. http://geodesic.mathdoc.fr/item/CMH_1963__38_139273/